# SDR MZZA98071

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pin
- Condition: Missing
- Location: Flap Contl Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHECK - LEADING EDGE SLAT/FLAP CONTROL VALVE FOUND TO HAVE MISSING SPLIT PIN IN INPUT LEVER BOLT AND NUT INSTALLED FINGER TIGHT.  BOLT AND NUT TORQUED AND SPLIT PINNED IAW MM 27-81-81.  (X)
